JIPAM logo: Home Link
 
Home Editors Submissions Reviews Volumes RGMIA About Us
 

   
  Volume 6, Issue 5, Article 133
 
Jensen's Inequality for Conditional Expectations

    Authors: Frank Hansen,  
    Keywords: Trace function, Jensenís inequality, Conditional expectation.  
    Date Received: 23/03/05  
    Date Accepted: 23/09/05  
    Subject Codes:

47A63, 26A51.

 
    Editors: Sever S. Dragomir,  
 
    Abstract:

We study conditional expectations generated by an abelian C* -subalgebra in the centralizer of a positive functional. We formulate and prove Jensen's inequality for functions of several variables with respect to this type of conditional expectations, and we obtain as a corollary Jensen's inequality for expectation values.

         
       
  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page
 

      search [advanced search] copyright 2003 terms and conditions login